Alert archive / Rhode Island / Winter Weather Advisories in 2015

Winter Weather Advisory 21, NWS Boston/Norton, MA

March 4, 20154 counties in Rhode Island; Barnstable County, Bristol County, Plymouth County, Massachusetts

NWS Boston/Norton, MA issued this winter weather advisory at Mar 4, 2015, 2:32 PM EST for 4 counties in Rhode Island; Barnstable County, Bristol County, Plymouth County, Massachusetts. It took effect at Mar 4, 2015, 7:00 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2015, 2:32 PM EST (19:32 UTC)
In effect from
Mar 4, 2015, 7:00 PM EST
Expired
Mar 5, 2015, 12:58 PM EST
In force
18 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2015-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2015-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WWUS41 KBOX 041932
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
232 PM EST WED MAR 4 2015

...HEAVIEST SNOW WILL BE FOCUSED NEAR THE SOUTH COAST AND ISLANDS
TONIGHT AND THURSDAY...

MAZ023-024-RIZ008-050345-
/O.CON.KBOX.WS.W.0009.150305T0000Z-150306T0000Z/
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...VINEYARD HAVEN...NANTUCKET...
BLOCK ISLAND
232 PM EST WED MAR 4 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST THURSDAY...

* LOCATIONS...BLOCK ISLAND...MARTHAS VINEYARD...AND NANTUCKET.

* HAZARD TYPES...SNOW AND SLEET.

* ACCUMULATIONS...4 TO 7 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW LATE TONIGHT AND CONTINUE
  THROUGH MUCH OF THURSDAY.

* IMPACTS...DIFFICULT TRAVEL DUE TO SLIPPERY ROADS AND LOW
  VISIBILITY AT TIMES.

* VISIBILITIES...ONE QUARTER TO ONE HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLAN ON EXTRA TRAVEL TIME IF YOU MUST DRIVE TONIGHT OR THURSDAY.
THE BEST PLAN IS TO STAY INDOORS IF POSSIBLE.

&&

$$

MAZ020>022-RIZ003>007-050345-
/O.UPG.KBOX.WS.A.0009.150305T0000Z-150306T0000Z/
/O.NEW.KBOX.WW.Y.0021.150305T0000Z-150306T0000Z/
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-
NEWPORT RI-
INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
232 PM EST WED MAR 4 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7
PM EST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...SOUTHERN RHODE ISLAND AND SOUTH COASTAL 
  MASSACHUSETTS.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...2 TO 5 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW TONIGHT AND CONTINUE THROUGH
  EARLY THURSDAY AFTERNOON.

* IMPACTS...SLOWER THAN NORMAL TRAVEL DUE TO SLIPPERY ROADS.

* VISIBILITIES...ONE HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR MINOR SNOW ACCUMULATIONS
WHICH CAN HAVE AN AFFECT ON TRAVEL. ALLOW EXTRA TRAVEL TIME AND BE
ALERT FOR SLIPPERY ROADS...ESPECIALLY ON BRIDGES AND OVERPASSES.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
4 follow-up statements
694 
WWUS41 KBOX 050339
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1039 PM EST WED MAR 4 2015

...HEAVIEST SNOW WILL BE FOCUSED NEAR THE SOUTH COAST AND ISLANDS
OVERNIGHT AND THURSDAY...

MAZ023-024-RIZ008-051145-
/O.CON.KBOX.WS.W.0009.000000T0000Z-150306T0000Z/
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...VINEYARD HAVEN...NANTUCKET...
BLOCK ISLAND
1039 PM EST WED MAR 4 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* LOCATIONS...BLOCK ISLAND...MARTHAS VINEYARD...AND NANTUCKET.

* HAZARD TYPES...SNOW AND SLEET.

* ACCUMULATIONS...4 TO 7 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW OVERNIGHT AND CONTINUE
  THROUGH MUCH OF THURSDAY.

* IMPACTS...DIFFICULT TRAVEL DUE TO SLIPPERY ROADS AND LOW 
  VISIBILITY AT TIMES.

* VISIBILITIES...ONE QUARTER TO ONE HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLAN ON EXTRA TRAVEL TIME IF YOU MUST DRIVE TONIGHT OR THURSDAY.
THE BEST PLAN IS TO STAY INDOORS IF POSSIBLE.

&&

$$

MAZ020>022-RIZ003>007-051145-
/O.CON.KBOX.WW.Y.0021.000000T0000Z-150306T0000Z/
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-
NEWPORT RI-
INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
1039 PM EST WED MAR 4 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* LOCATIONS...SOUTHERN RHODE ISLAND AND SOUTH COASTAL 
  MASSACHUSETTS.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...2 TO 5 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW OVERNIGHT AND CONTINUE
  THROUGH EARLY THURSDAY AFTERNOON.

* IMPACTS...SLOWER THAN NORMAL TRAVEL DUE TO SLIPPERY ROADS.

* VISIBILITIES...ONE QUARTER TO ONE HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR MINOR SNOW ACCUMULATIONS
WHICH CAN HAVE AN AFFECT ON TRAVEL. ALLOW EXTRA TRAVEL TIME AND
BE ALERT FOR SLIPPERY ROADS...ESPECIALLY ON BRIDGES AND
OVERPASSES.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
611 
WWUS41 KBOX 050913
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
413 AM EST THU MAR 5 2015

...MAIN ACCUMULATING SNOW WILL BE FOCUSED NEAR THE SOUTH COAST
AND ISLANDS TODAY...

MAZ023-024-RIZ008-051715-
/O.CON.KBOX.WS.W.0009.000000T0000Z-150306T0000Z/
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...VINEYARD HAVEN...NANTUCKET...
BLOCK ISLAND
413 AM EST THU MAR 5 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATIONS...BLOCK ISLAND...MARTHAS VINEYARD...AND NANTUCKET.

* HAZARD TYPES...SNOW AND SLEET.

* ACCUMULATIONS...4 TO 7 INCHES OF SNOW.

* TIMING...RAIN AND SLEET WILL CHANGE TO SNOW EARLY THIS MORNING.
  SNOW WILL CONTINUE MUCH OF THE DAY. 

* IMPACTS...FALLING TEMPERATURES INTO THE 20S WILL CREATE A LAYER
  OF ICE BENEATH THE SNOW. ROADS AND SIDEWALKS WILL BE SLIPPERY
  AND TRAVEL MAY BE DIFFICULT AT TIMES.

* VISIBILITIES...REDUCED TO ONE-HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLAN ON EXTRA TRAVEL TIME IF YOU MUST DRIVE TODAY. THE BEST PLAN
IS TO STAY INDOORS IF POSSIBLE.

&&

$$

MAZ020>022-RIZ003>007-051715-
/O.CON.KBOX.WW.Y.0021.000000T0000Z-150306T0000Z/
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-
NEWPORT RI-
INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
413 AM EST THU MAR 5 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATIONS...SOUTHERN RHODE ISLAND AND SOUTH COASTAL 
  MASSACHUSETTS.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...SNOW WILL CONTINUE INTO EARLY TO MID AFTERNOON.

* IMPACTS...SLOWER THAN NORMAL TRAVEL DUE TO SLIPPERY ROADS.

* VISIBILITIES...MAY BE REDUCED TO ONE-HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR MINOR SNOW ACCUMULATIONS
WHICH CAN HAVE AN AFFECT ON TRAVEL. ALLOW EXTRA TRAVEL TIME AND
BE ALERT FOR SLIPPERY ROADS...ESPECIALLY ON BRIDGES AND
OVERPASSES.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
444 
WWUS41 KBOX 051654
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1154 AM EST THU MAR 5 2015

...ACCUMULATING SNOW CONFINED THIS AFTERNOON TO SOUTHEAST
MASSACHUSETTS AND SOUTHERN HALF OF RHODE ISLAND...

MAZ023-024-RIZ008-060000-
/O.CON.KBOX.WS.W.0009.000000T0000Z-150306T0000Z/
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...VINEYARD HAVEN...NANTUCKET...
BLOCK ISLAND
1154 AM EST THU MAR 5 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATIONS...BLOCK ISLAND...MARTHAS VINEYARD...AND NANTUCKET.

* HAZARD TYPES...SNOW AND SLEET.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...SNOW...MODERATE TO HEAVY AT TIMES THIS AFTERNOON BEGINS
  TO TAPER OFF BETWEEN 5 PM AND 7 PM.

* IMPACTS...FALLING TEMPERATURES INTO THE 20S WILL CREATE A LAYER
  OF ICE BENEATH THE SNOW. ROADS AND SIDEWALKS WILL BE SLIPPERY
  AND TRAVEL MAY BE DIFFICULT AT TIMES GIVEN SNOW COVERED ROADS.

* VISIBILITIES...REDUCED TO ONE-HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLAN ON EXTRA TRAVEL TIME IF YOU MUST DRIVE TODAY. THE BEST PLAN
IS TO STAY INDOORS IF POSSIBLE.

&&

$$

MAZ020>022-RIZ003>007-060000-
/O.CON.KBOX.WW.Y.0021.000000T0000Z-150306T0000Z/
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-
NEWPORT RI-
INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
1154 AM EST THU MAR 5 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATIONS...SOUTHERN RHODE ISLAND AND SOUTH COASTAL
  MASSACHUSETTS. THIS INCLUDES THE CITIES AND TOWNS OF FALL
  RIVER...NEW  BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
  WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY AND
  NEWPORT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 6 INCHES OF SNOW.

* TIMING...SNOW...MODERATE TO HEAVY AT TIMES THIS AFTERNOON WILL
  TAPER OFF BETWEEN 4 PM AND 7 PM.

* IMPACTS...SLOWER THAN NORMAL TRAVEL DUE TO SNOW COVERED ROADS.

* VISIBILITIES...MAY BE REDUCED TO ONE-HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR MINOR SNOW ACCUMULATIONS
WHICH CAN HAVE AN AFFECT ON TRAVEL. ALLOW EXTRA TRAVEL TIME AND
BE ALERT FOR SLIPPERY ROADS...ESPECIALLY ON BRIDGES AND
OVERPASSES.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
956 
WWUS41 KBOX 051758
WSWBOX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1258 PM EST THU MAR 5 2015

...ACCUMULATING SNOW ACROSS SOUTHEAST MASSACHUSETTS AND RHODE
ISLAND THIS AFTERNOON...

MAZ020>022-RIZ003>007-060000-
/O.UPG.KBOX.WW.Y.0021.000000T0000Z-150306T0000Z/
/O.EXA.KBOX.WS.W.0009.000000T0000Z-150306T0000Z/
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-
NEWPORT RI-
INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
1258 PM EST THU MAR 5 2015

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* LOCATIONS...SOUTHERN RHODE ISLAND AND SOUTH COASTAL
  MASSACHUSETTS. THIS INCLUDES THE CITIES AND TOWNS OF FALL
  RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...
  PROVINCETOWN...WEST GREENWICH...WARWICK...BRISTOL...
  NARRAGANSETT...WESTERLY AND NEWPORT.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...SNOW...MODERATE TO HEAVY AT TIMES THIS AFTERNOON WILL 
  TAPER OFF BETWEEN 4 PM AND 7 PM.

* IMPACTS...UNTREATED ROADS AND SIDEWALKS WILL BE SLIPPERY...
  MAKING FOR DIFFICULT TRAVEL AT TIMES. POOR VISIBILITY WILL ALSO
  BE A CONCERN.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR MINOR SNOW ACCUMULATIONS
WHICH CAN HAVE AN AFFECT ON TRAVEL. ALLOW EXTRA TRAVEL TIME AND
BE ALERT FOR SLIPPERY ROADS...ESPECIALLY ON BRIDGES AND
OVERPASSES.

A WINTER STORM WARNING IS ISSUED WHEN AN AVERAGE OF 6 OR MORE
INCHES OF SNOW IS EXPECTED IN A 12 HOUR PERIOD...OR FOR 8 OR MORE
INCHES IN A 24 HOUR PERIOD. TRAVEL WILL BE SLOW AT BEST ON WELL
TREATED SURFACES...AND QUITE DIFFICULT ON ANY UNPLOWED OR
UNTREATED SURFACES.

&&

$$

MAZ023-024-RIZ008-060000-
/O.CON.KBOX.WS.W.0009.000000T0000Z-150306T0000Z/
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...VINEYARD HAVEN...NANTUCKET...
BLOCK ISLAND
1258 PM EST THU MAR 5 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* LOCATIONS...BLOCK ISLAND...MARTHAS VINEYARD...AND NANTUCKET.

* HAZARD TYPES...SNOW AND SLEET.

* ACCUMULATIONS...6 TO 10 INCHES OF SNOW.

* TIMING...SNOW...MODERATE TO HEAVY AT TIMES THIS AFTERNOON 
  BEGINS TO TAPER OFF BETWEEN 5 PM AND 7 PM.

* IMPACTS...UNTREATED ROADS AND SIDEWALKS WILL BE SLIPPERY...
  MAKING FOR DIFFICULT TRAVEL AT TIMES. POOR VISIBILITY WILL ALSO
  BE A CONCERN.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLAN ON EXTRA TRAVEL TIME IF YOU MUST DRIVE TODAY. THE BEST PLAN
IS TO STAY INDOORS IF POSSIBLE.

&&

$$

CTZ004-MAZ017>019-RIZ001-002-060000-
/O.NEW.KBOX.WW.Y.0022.150305T1758Z-150306T0000Z/
WINDHAM CT-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-
INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC...TAUNTON...
BROCKTON...PLYMOUTH...FOSTER...SMITHFIELD...PROVIDENCE
1258 PM EST THU MAR 5 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 7 PM EST
THIS EVENING.

* LOCATIONS...WINDHAM COUNTY CONNECTICUT...NORTHERN RHODE
  ISLAND...AND PORTIONS OF SOUTHEAST MASSACHUSETTS. THIS INCLUDES
  THE CITIES AND TOWNS OF POMFRET...SMITHFIELD...PROVIDENCE...
  ATTLEBORO...BRIDGEWATER AND MARSHFIELD.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...SNOW...MODERATE TO HEAVY AT TIMES THIS AFTERNOON BEGINS
  TO TAPER OFF BETWEEN 4 PM AND 7 PM.

* IMPACTS...UNTREATED ROADS AND SIDEWALKS WILL BE SLIPPERY...
  MAKING FOR DIFFICULT TRAVEL AT TIMES. POOR VISIBILITY WILL ALSO
  BE A CONCERN.

* VISIBILITIES...ONE QUARTER TO ONE HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED WHEN SNOW AND/OR ICE IS
FORECAST TO DEVELOP IN THE AFFECTED AREAS...BUT ACCUMULATIONS ARE
EXPECTED TO BE LIGHT. ANY SNOW OR ICE WOULD RESULT IN SLIPPERY
CONDITIONS ON UNTREATED ROADWAYS AND SIDEWALKS.  WHEN
TEMPERATURES ARE BELOW FREEZING...MOTORISTS NEED TO BE ESPECIALLY
CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY
DEVELOP.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this winter weather advisory went out at Mar 4, 2:25 PM EST, 7 minutes earlier.

Area forecast discussion, Mar 4, 2:25 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
225 PM EST WED MAR 4 2015

.SYNOPSIS...
WEAK LOW PRESSURE WILL PUSH ALONG THE STALLED FRONT WITH ANOTHER
ROUND OF SNOW TONIGHT INTO THURSDAY. HIGH PRESSURE WILL BUILD IN
FOR FRIDAY THROUGH THIS WEEKEND...BRINGING DRY CONDITIONS WITH
COLDER THAN NORMAL TEMPERATURES. A WEAKENING FRONT MAY BRING SOME
LIGHT SNOW SHOWERS ON MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
225 PM UPDATE...

* TRENDING FORECAST A BIT LOWER FOR SNOWFALL TOTALS
* WINTER STORM WARNING REMAINS POSTED FOR ISLANDS...CONVERTING
  WATCH TO WINTER WEATHER ADVISORY ALONG S COAST
* NORTHERN EXTENT OF SNOW REMAINS QUESTIONABLE

RADAR MOSAIC SHOWS PATCHES OF LIGHT RAIN /OR SPRINKLES/ HEADING
ALONG S COAST THIS AFTERNOON. EXPECT THIS TO CONTINUE THROUGH THIS
EVENING AS ADDITIONAL ACTIVITY ACROSS PA/NJ HEADS IN OUR
DIRECTION. SOME BREAKS OR THINNING IN CLOUD COVER HAS ALLOWED
TEMPERATURES TO REBOUND THIS AFTERNOON INTO 30S AND 40S...A
TESTAMENT TO EARLY MARCH SUN WHICH WE OFTEN UNDERESTIMATE THIS
TIME OF YEAR. IN FACT IT IS MORE REMINISCENT OF SPRING AS COOLEST
TEMPERATURES ARE ALONG S COAST...CAPE COD AND ISLANDS WHERE FOG/
LOW CLOUDS PREVAIL.

COLD FRONT CONTINUES TO MAKE SLOW PROGRESS THROUGH SOUTHERN NEW
ENGLAND AND WILL HEAD OFF S COAST TONIGHT. THIS WILL SET STAGE FOR
OUR NEXT ROUND OF SNOW AS COLUMN COOLS FROM NW TO SE DURING NIGHT.
CONFIDENCE IS MEDIUM AT BEST GIVEN CONCERNS ABOUT HOW FAST THIS
COOLING TAKES PLACE NEAR S COAST WHICH AFFECTS TIMING OF
CHANGEOVER TO SLEET/SNOW AS WELL AS HOW MUCH CAN ACCUMULATE.

OUR THINKING IS CHANGE TO SNOW WILL OCCUR FROM HARTFORD TO BOSTON
BETWEEN 9 PM AND 11 PM...PROVIDENCE TO PLYMOUTH CLOSER TO
MIDNIGHT...AND ON CAPE/ISLANDS AROUND 2 OR 3 AM. CROSS SECTIONS
SHOW POTENTIAL FOR DECENT BURST OF SNOW OVERNIGHT...WHICH IS
MAINLY FOCUSED S OF MASS PIKE /AND ESPECIALLY NEAR S COAST/.

CONSENSUS OF 12Z MODELS HAVE NUDGED THINGS A BIT FARTHER S FROM
EARLIER RUNS...ESPECIALLY HIGH-RES MODELS WHICH SHOW SHARP CUTOFF
TO NORTHERN EDGE OF PRECIPITATION SHIELD WHICH HAS TO BE TAKEN
INTO CONSIDERATION. 12Z ECMWF REMAINS A BIT FARTHER N WITH ITS
AXIS OF QPF WHICH PREVENTS US FROM TAKING EVERYTHING TOO FAR
OFFSHORE. IN COORDINATION WITH WPC AND NEIGHBORING OFFICES... WE
WILL NUDGE SNOWFALL TOTALS DOWN A TAD WITH FOCUS OF HIGHEST
AMOUNTS ALONG S COAST/CAPE COD AND ESPECIALLY ISLANDS.

WE WILL MAINTAIN WINTER STORM WARNING FOR ISLANDS /4 TO 7 INCHES/.
OUR HIGHEST CONFIDENCE IS ON LOWER END OF THAT RANGE BASED UPON
MODEL CONSENSUS. WE WILL CONVERT WINTER STORM WATCH ON S COASTAL
RI/MA TO WINTER WEATHER ADVISORY /2 TO 5 INCHES/ WITH HIGHER
TOTALS FOCUSED ON COAST AND CAPE COD AND LOWER END OF RANGE CLOSER
TO PROVIDENCE.

THERE ARE SEVERAL RED FLAGS TO CONSIDER AGAINST GOING WITH OVERLY
HIGH AMOUNTS INCLUDING BEING ABLE TO OVERCOME INITIALLY WARM LOW
LEVEL TEMPERATURES...CONTINUED SOUTHWARD NUDGE ON MODELS AND FACT
THAT BEST LIFT IN MAX SNOW GROWTH ZONE IS LIMITED TO LATE TONIGHT
AND EARLY THU MORNING NEAR S COAST. FACT THAT HIGH-RES MODELS SHOW
LITTLE IF ANY SNOWFALL N OF MASS PIKE MAKES SENSE GIVEN WE EXPECT
A SHARP GRADIENT ON NORTHERN EDGE OF SYSTEM...SO IF ANYTHING
SNOWFALL TOTALS ALONG AND N OF MASS PIKE MAY BE A BIT OVERDONE.

NOTE PROBABILISTIC SNOW FORECASTS WILL SHOW RATHER LARGE RANGE
/IE FEW INCHES TO NEARLY A FOOT ON NANTUCKET/ DUE TO UNCERTAINTY
IN TEMPERATURE PROFILE AND TO SOME DEGREE HOW FAR CLOSE OR
OFFSHORE DOES AXIS OF HEAVIEST QPF LIE. THIS LEADS US TO PLAY
FORECAST MORE CONSERVATIVELY DUE TO REASONS MENTIONED ABOVE.

FOR THOSE WONDERING ABOUT BOS SNOWFALL RECORD...WE NEED 1.9 INCHES
TO TIE 1995-96. OUR LATEST FORECAST HAS ABOUT 0.7 INCH AT BOS.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
FOCUS FOR STEADIER SNOWFALL WILL BE OVER SE NEW ENGLAND THU
MORNING WITH RAPID DRYING FROM NW BRINGING CLEARING TO INTERIOR BY
AFTERNOON. EXPECT ADDITIONAL 2 TO 4 INCHES DURING DAY ACROSS S
COASTAL RI/MA AND CAPE COD/ISLANDS WITH LESS THAN INCH AS FAR N AS
MASS PIKE. DEFINITELY COLDER DAY AHEAD WITH HIGHS ONLY IN 20S
EXCEPT NEAR 30 ON CAPE AND ISLANDS.

CLEARING SETS IN ACROSS ALL OF REGION THU NIGHT AS SYSTEM HEADS
FARTHER OUT TO SEA AND HIGH PRESSURE BUILDS IN. ANOTHER SHOT OF
BITTERLY COLD AIR ARRIVES WITH LOWS FROM ABOUT 5 BELOW TO 5 ABOVE
ACROSS INTERIOR TO TEENS CLOSER TO COAST.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
*  HIGH PRESSURE BUILDS IN THU NIGHT...PASSING S FRIDAY
*  MOISTURE STARVED COLD FRONT MOVES THROUGH THIS WEEKEND
*  UNCERTAIN FORECAST EARLY NEXT WEEK

MODELS ARE IN FAIRLY GOOD AGREEMENT GOING INTO THE WEEKEND.  THERE
ARE SOME MINOR DISCREPANCIES IN TIMING OF A COLD FRONT THROUGH THE
WEEKEND. THEN NEXT WEEK THEY DIVERGE A BIT...WITH ECMWF ATTEMPTING
TO BRING A COASTAL LOW UP OVER THE BENCHMARK TUESDAY AND THE GFS
BRINGING IN A STRONG HIGH PRESSURE JUST SOUTH OF SOUTHERN NEW
ENGLAND. AT THIS POINT...WILL OPT FOR A BLEND OF AVAILABLE GUIDANCE
FOR THE WEEKEND INTO EARLY NEXT WEEK TO TAKE CARE OF SOME OF THE
TIMING ERRORS.

FRIDAY...THE HIGH PRESSURE BECOMES SUPPRESSED TO THE SOUTH AS LOW
PRESSURE MOVES INTO QUEBEC. THIS WILL KEEP CHILLY
TEMPERATURES...WELL BELOW NORMAL FOR EARLY MARCH... IN PLACE FOR
SOUTHERN NEW ENGLAND.

THIS WEEKEND...A SHORTWAVE PUSHES LOW PRESSURE THROUGH QUEBEC...
ALLOWING A COLD FRONT TO MOVE THROUGH SOUTHERN NEW ENGLAND.  AT THIS
POINT...THIS FRONTAL PASSAGE APPEARS TO BE FAIRLY MOISTURE STARVED
SO LITTLE IF ANY PRECIP WILL ACCOMPANY THIS FRONT.  TEMPERATURES
MODERATE A BIT BUT REMAIN WELL BELOW NORMAL.

EARLY NEXT WEEK MODELS DIVERGE WITH RADICALLY DIFFERENT SOLUTIONS
FOR SOUTHERN NEW ENGLAND.  GIVEN THE TIME FRAME...THIS IS NOT
COMPLETELY UNUSUAL...SO WILL TAKE EITHER MODEL WITH A GRAIN OF SALT
AT THIS TIME.  REGARDLESS OF THE MODEL...IT DOES LOOK LIKE
TEMPERATURES CONTINUE TO MODERATE INTO NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY NIGHT/...MODERATE CONFIDENCE.

MVFR/IFR PERSISTS ALONG S COAST...CAPE COD AND ISLANDS THROUGH
THIS EVENING WITH ISOLATED LIGHT SHOWERS. CIGS MAY IMPROVE
SLIGHTLY AFTER 00Z BUT OVERALL TREND IS TO MAINTAIN PERSISTENCE IN
CONDITIONS. VFR CIGS ELSEWHERE.

MVFR/IFR SPREADS N IN LIGHT SNOW TONIGHT...PROBABLY AS FAR N AS
BDL-SFZ-BOS MAINLY DUE TO VSBY. LIGHT RAIN CHANGES TO SLEET AND
SNOW CLOSER TO S COAST AFTER 06Z WHERE LIFR EXPECTED THROUGH
DAYBREAK THU. VFR CIGS FARTHER N AND W.

CONDITIONS SLOWLY IMPROVE THU FROM NW TO SE...WITH CAPE COD AND
ISLANDS LAST TO IMPROVE 16Z-20Z.

SNOW ACCUMULATIONS...
BOS/BAF/BED/ORH...1 INCH
BDL/PVD...2 INCHES
FMH/HYA...3-4 INCHES
ACK...5-7 INCHES

KBOS TAF...HIGH CONFIDENCE. COORDINATED TAF WITH CWSU ZBW.

KBDL TAF...HIGH CONFIDENCE.

OUTLOOK...FRIDAY THROUGH SUNDAY...

MODERATE CONFIDENCE. MAINLY VFR THROUGH THIS PERIOD. BRIEF MVFR
CONDITIONS ARE POSSIBLE THURSDAY NIGHT AS SNOW COMES TO AN END.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY NIGHT/...MODERATE CONFIDENCE.

MAINTAINING SCA ON OUTER WATERS AND BLOCK ISLAND/RI SOUNDS
PRIMARILY DUE TO SEAS THROUGH THU OR THU NIGHT.

COLD FRONT SLOWLY DROPS S TONIGHT WITH WIND SHIFT TO NW AND
POSSIBLY A FEW GUSTS TO 25 KT. SPOTTY LIGHT RAIN WILL GIVE WAY TO
SLEET AND SNOW LATE TONIGHT...WITH LOWEST VSBY FROM MIDNIGHT INTO
THU MORNING.

SNOW SHOULD MAINLY AFFECT S COASTAL WATERS THU BEFORE HEADING
OFFSHORE THU NIGHT. HIGH PRESSURE BUILDING IN TO REGION MAY BRING
PERIOD OF 25KT NW WIND GUSTS THU NIGHT...MAINLY ON OUTER WATERS.

OUTLOOK...FRIDAY THROUGH SUNDAY...

HIGH CONFIDENCE. WINDS AND SEAS SLOWLY DIMINISH FRIDAY AS HIGH
PRESSURE BUILDS OVER THE WATERS. THEY THEN INCREASE BUT ONLY
MODESTLY OVER THE WEEKEND AS A COLD FRONT APPROACHES THEN CROSSES
THE WATERS. SMALL CRAFT ADVISORIES WILL LIKELY BE NECESSARY ON THE
OUTER WATERS FOR A PORTION OF THIS TIME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER STORM WARNING FROM 7 PM THIS EVENING TO 7 PM EST
     THURSDAY FOR MAZ023-024.
     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST
     THURSDAY FOR MAZ020>022.
RI...WINTER STORM WARNING FROM 7 PM THIS EVENING TO 7 PM EST
     THURSDAY FOR RIZ008.
     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST
     THURSDAY FOR RIZ003>007.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ235-237-250-
     254>256.
     SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR ANZ251.

&&

SYNOPSIS...BELK/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...RLG
AVIATION...BELK/JWD
MARINE...BELK/JWD
Hazardous weather outlook, Mar 4, 4:31 AM EST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
431 AM EST WED MAR 4 2015

CTZ002>004-MAZ002>019-026-RIZ001-002-050945-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
431 AM EST WED MAR 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...
SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN
RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE THREAT FOR ACCUMULATING SNOW TONIGHT INTO
THURSDAY. THE HIGHEST TOTALS WILL BE CLOSE TO THE SOUTH COASTS OF
RI AND MA. LESS SNOW IS EXPECTED TO THE NORTH OF THERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ020>022-RIZ003>007-050945-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
431 AM EST WED MAR 4 2015

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ023-024-RIZ008-050945-
DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
431 AM EST WED MAR 4 2015

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-050945-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
431 AM EST WED MAR 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PERIODS OF SNOW WILL RESULT IN SIGNIFICANTLY REDUCED VISIBILITIES
ON THE WATERS DURING WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 4:42 AM ESTWinter Storm WarningBOXBristol, Kent, Newport, Washington41 hr

Nearby

Winter Weather Advisories in Rhode Island, 2015Winter Weather Advisories in Massachusetts, 2015Every winter weather advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.